# SDR A6WA2018101246109

- Difficulty date: October 10, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 35,164 hours, 33,748 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

OUT OF 15,000FT IN DECENT RECEIVED DYD 1 LO PRESS CAUTION C/W QRH PROBLEM DID NOT RESOLVE. PRESSURE WENT FROM 1800PSI TO 500PSI IN 2 MINUTES. TURNED ACMP OFF, PUMP RAN FOR APPROX 3 MINUTES. EDP RAN FOR APPROX 15 MINUTES AT LO PRESS.
